# SDR AALA202203245284

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,914 hours, 14,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CRACK / PREVIOUS RELIEF CUT IN FLIGHT DECK R1 WINDOW FRAME AT BS 211.8 AND S8R. REPAIRED WINDOW FRAME PER ECO 5319J023-008.
